# SDR 20030835

- Difficulty date: April 22, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 28,820 hours, 31,781 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW EMERGENCY LIGHTS IN ROW 5A LIGHTS OUT.  MAINTENANCE REPAIRED BROKEN WIRES AT OVERHEAD LIGHT AT 5A.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
